Alert archive / Kansas / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 571, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Sep 15, 2016, 7:13 PM CDT for Sheridan County, Sherman County, Thomas County, Kansas. It was in force for 47 min. 12 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 15, 2016, 7:13 PM CDT (00:13 UTC)
- Expired
- Sep 15, 2016, 8:00 PM CDT
- In force
- 47 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 2.0 in
- Wind
- 80.0 mph
Counties Sheridan County, KS, Sherman County, KS, Thomas County, KS
The radar
The Goodland radar (KGLD), 60 km from the middle of the area, began a volume at 00:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 15, 7:14 PM CDT | HAIL 2.5 | Brewster, KS | |
| Sep 15, 7:30 PM CDT | TSTM WND DMG | 3 S Colby, KS | LARGE TREE LIMB DOWN. ROUND HAY BALES PUSHED ACROSS THE ROAD. |
| Sep 15, 7:30 PM CDT | HAIL 2 | 2 S Colby, KS | GOLF BALL SIZE HAIL, THEN HEN EGG SIZE. LASTED 20 MINUTES. |
| Sep 15, 7:31 PM CDT | HAIL 2.5 | 2 S Levant, KS | |
| Sep 15, 7:32 PM CDT | HAIL 1.75 | 2 E Levant, KS | PEA TO GOLFBALL SIZE HAIL. |
| Sep 15, 7:39 PM CDT | HAIL 2 | 4 W Colby, KS | |
| Sep 15, 7:40 PM CDT | TSTM WND GST 63 | 6 W Mingo, KS | |
| Sep 15, 7:40 PM CDT | HAIL 1.5 | Colby, KS | |
| Sep 15, 7:46 PM CDT | HAIL 1.25 | Colby, KS | NORTH PART OF COLBY KS. |
| Sep 15, 7:48 PM CDT | TSTM WND DMG | Gem, KS | TWO TREES DOWN, ONE SPLIT IN HALF. |
| Sep 15, 7:55 PM CDT | HAIL 1.5 | Colby, KS | RELAYED VIA SOCIAL MEDIA. |
| Sep 15, 8:05 PM CDT | HAIL 2 | Menlo, KS | DAMAGE TO THE SIDING OF A HOUSE FROM HAIL. SIDING LIKELY NEEDS TO BE REPLACED. UNKNOWN EXACT HAIL SIZE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 11 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Sep 15, 5:21 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Dodge City, (KDDC), launched 00:00Z, 0.2 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1298 J/kg
- Mixed-layer CIN
- -9 J/kg
- Mixed-layer LCL
- 2182 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 78 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted.
121
WUUS53 KGLD 160013
SVRGLD
KSC179-181-193-160100-
/O.NEW.KGLD.SV.W.0571.160916T0013Z-160916T0100Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
613 PM MDT THU SEP 15 2016
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
THOMAS COUNTY IN NORTHWESTERN KANSAS...
EASTERN SHERMAN COUNTY IN NORTHWESTERN KANSAS...
NORTHWESTERN SHERIDAN COUNTY IN NORTHWESTERN KANSAS...
* UNTIL 700 PM MDT/800 PM CDT/
* AT 613 PM MDT/713 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
BREWSTER...MOVING EAST AT 35 MPH.
THIS IS A VERY DANGEROUS STORM.
HAZARD...80 MPH WIND GUSTS AND TWO INCH HAIL.
SOURCE...RADAR INDICATED.
IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
SHELTER. MOBILE HOMES WILL BE HEAVILY DAMAGED. EXPECT
CONSIDERABLE DAMAGE TO ROOFS...WINDOWS...AND VEHICLES.
EXTENSIVE TREE DAMAGE AND POWER OUTAGES ARE LIKELY.
* LOCATIONS IMPACTED INCLUDE...
COLBY...OAKLEY...BREWSTER...LEVANT...REXFORD...GEM AND MENLO.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 34 AND 74.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO SHELTER INSIDE A STRONG BUILDING... AND STAY AWAY FROM
WINDOWS.
THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS!
TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE
OFFICE IN GOODLAND.
THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
&&
LAT...LON 3913 10072 3914 10143 3955 10143 3957 10071
TIME...MOT...LOC 0013Z 265DEG 30KT 3941 10134
HAIL...2.00IN
WIND...80MPH
$$
0072 follow-up statements
543
WWUS53 KGLD 160026
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
626 PM MDT THU SEP 15 2016
KSC179-181-193-160100-
/O.CON.KGLD.SV.W.0571.000000T0000Z-160916T0100Z/
THOMAS KS-SHERMAN KS-SHERIDAN KS-
626 PM MDT THU SEP 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM
MDT/800 PM CDT/ FOR THOMAS...EASTERN SHERMAN AND NORTHWESTERN
SHERIDAN COUNTIES...
AT 626 PM MDT/726 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
LEVANT...MOVING EAST AT 35 MPH.
HAZARD...TWO INCH HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
COLBY...OAKLEY...BREWSTER...LEVANT...REXFORD...GEM AND MENLO.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 34 AND 74.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GOODLAND.
THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3913 10072 3914 10143 3955 10143 3957 10071
TIME...MOT...LOC 0026Z 265DEG 30KT 3942 10120
HAIL...2.00IN
WIND...70MPH
$$
007133
WWUS53 KGLD 160037
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
637 PM MDT THU SEP 15 2016
KSC179-181-193-160100-
/O.CON.KGLD.SV.W.0571.000000T0000Z-160916T0100Z/
THOMAS KS-SHERMAN KS-SHERIDAN KS-
637 PM MDT THU SEP 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 700 PM
MDT/800 PM CDT/ FOR THOMAS...EASTERN SHERMAN AND NORTHWESTERN
SHERIDAN COUNTIES...
AT 637 PM MDT/737 PM CDT/...A SEVERE THUNDERSTORM WAS LOCATED NEAR
COLBY...MOVING EAST AT 35 MPH.
HAZARD...TWO INCH HAIL AND 70 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL
DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT
CONSIDERABLE TREE DAMAGE. WIND DAMAGE IS ALSO LIKELY TO
MOBILE HOMES...ROOFS...AND OUTBUILDINGS.
LOCATIONS IMPACTED INCLUDE...
COLBY...OAKLEY...BREWSTER...LEVANT...REXFORD...GEM AND MENLO.
THIS INCLUDES INTERSTATE 70 IN KANSAS BETWEEN MILE MARKERS 34 AND 74.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
THIS IS A DANGEROUS STORM. PREPARE IMMEDIATELY FOR LARGE DESTRUCTIVE
HAIL CAPABLE OF PRODUCING SIGNIFICANT DAMAGE. PEOPLE OUTSIDE SHOULD
MOVE TO A SHELTER...INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
THIS STORM IS PRODUCING DESTRUCTIVE WINDS AND LARGE DAMAGING HAIL.
SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM
WINDOWS.
TO REPORT SEVERE WEATHER CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY.
THEY WILL SEND YOUR REPORT TO THE NATIONAL WEATHER SERVICE OFFICE IN
GOODLAND.
THIS THUNDERSTORM WILL PRODUCE DAMAGING WINDS RESULTING IN AREAS OF
NEAR ZERO VISIBILITY IN BLOWING DIRT. USE EXTREME CAUTION IF YOU MUST
TRAVEL AND BE ALERT FOR RAPIDLY CHANGING VISIBILITY.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
LAT...LON 3913 10072 3914 10143 3955 10143 3957 10071
TIME...MOT...LOC 0037Z 280DEG 32KT 3935 10109
HAIL...2.00IN
WIND...70MPH
$$
007What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 15, 6:35 PM CDT, 38 minutes earlier.
Area forecast discussion, Sep 15, 6:35 PM CDT, 38 minutes before
Area Forecast Discussion National Weather Service Goodland KS 535 PM MDT THU SEP 15 2016 .SHORT TERM...(This evening through Friday) Issued at 122 PM MDT Thu Sep 15 2016 Latest upper air analysis has the closed low moving onto the Northern Plains. At the surface a trough was located over far Northwest Kansas. Behind the trough low clouds and fog had ended by late morning. South of the trough a warm front was nearly stationary. Over the last hour or so cumulus clouds had begun to develop along the frontal boundary. Looks like storms will form in two areas this afternoon. The first area is along a warm front along the southeast part of the Tri-State Area. This area will have the best instability and lowest CIN to start out due to the low level moisture advection from the low level jet. As the afternoon progresses storm activity will spread north as an upper level short wave trough moves overhead and the environment becomes more unstable due to heating and increasing dew points. The majority of this activity will be east of Highway 25 as storms spread northward. The likelihood for severe weather will increase to the east where mixed layer CAPE and deep layer shear will be higher. A second area of storm activity will occur along the surface trough currently over the north central part of the Tri-State Area. The surface trough should remain fairly stationary until late afternoon when an approaching cold front begins to push the trough southward. In the meantime the clearing clouds are allowing in environment to become more unstable along and ahead of the surface trough. Am thinking storm activity will begin as the upper level short wave trough moves overhead from the west, possibly bringing some isolated storm activity into the Tri- State Area. This area of storm activity should merge with the area to the south by early evening. Main hazards will be possible with large hail and damaging winds. However a few tornadoes cannot be ruled out due to the low cloud bases around 2-3k ft AGL and 0-1km shear of 15kts. The window for any tornado development will be late afternoon and early evening. If tornadoes do develop, have higher confidence they will form east of Highway 83. As mentioned earlier, the severe weather will be east of Highway 25, with the odds of severe weather increasing to the east. Storm activity will be greatest during the early evening then end from west to east as more stable air follows the cold front into the Tri-State Area. There may be some lingering storms over the far eastern part of the Tri-State Area after midnight. Overnight fog may develop along the southeast portion of the Tri- State Area near the warm front. Friday morning the fog should end a few hours after sunrise. Any lingering storms should be east/southeast of the Tri-State Area by mid morning, if not before. The rest of the day will be cooler due to the passage of the cold front tonight. With fairly laminar flow overhead and a stable environment, am not anticipating much, if any cloud cover. .LONG TERM...(Friday night through Thursday) Issued at 122 PM MDT Thu Sep 15 2016 The beginning part of the long term period looks to be fairly dry. Friday night, could potentially see some precipitation in western portions of the CWA but anything that develops will be isolated. The bulk of the precipitation will be east of the region, along the front that passed Thursday. A trough stretching from the Dakota's to California will move over the region Saturday. A shortwave is expected to move within the primary flow and that will help will precipitation development. Bulk shear look favorable but CAPEs are weak, so severe storms are unlikely based off current model runs. Sunday and Monday will both be dry. A ridge begins to move into the region on Sunday as the trough moves east. By Monday, the CWA is under a ridge which keeps the dry conditions. On Tuesday, a trough is starting to build in the western CONUS. This brings southwest flow to the region but conditions are still anticipated to be dry as the ridge begins to move east. Wednesday brings a change. A cold front is pushing east along with the trough. Since the ridge is east of the region, an abundance of moisture from the southwest flow gets pushed up into the area. This will enhance precipitation chances over the region. Current guidance is showing a shortwave to move over the CWA which will help with storm development as well. Thursday will have continued precipitation chances as southwest flow persists over the region. Temperatures are expected to be in the 70s Saturday before jumping into the 80s Sunday through Tuesday with the ridge over the region. Wednesday and Thursday are anticipated to drop back down into the 70s and low 80s due to the cold front passage. && .AVIATION...(For the 00Z TAFS through 00Z Friday evening) Issued at 535PM MDT Thu Sep 15 2016 Severe thunderstorm in process of moving towards KGLD with additional thunderstorm activity (slightly weaker) southwest of KMCK moving northeast towards the terminal. Storm moving towards KGLD has history of large hail/strong winds. This activity will impact both terminals during the evening hours before transitioning eastwards. As front slides southeast tonight gusty prevailing winds will develop and last about an hour before backing off around sunrise Friday. Low stratus/fog may develop along and southeast of this front, but at this time consensus of guidance is favoring this remaining southeast of KGLD and KMCK. && .GLD Watches/Warnings/Advisories... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...JTL LONG TERM...CLT AVIATION...DR
Hazardous weather outlook, Sep 15, 4:25 PM CDT, 2 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 325 PM MDT THU SEP 15 2016 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-162130- YUMA COUNTY-KIT CARSON COUNTY-CHEYENNE COUNTY-CHEYENNE-RAWLINS- DECATUR-NORTON-SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE- GREELEY-WICHITA-DUNDY-HITCHCOCK-RED WILLOW- 325 PM MDT THU SEP 15 2016 /425 PM CDT THU SEP 15 2016/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL COLORADO... EXTREME SOUTHWEST NEBRASKA AND NORTHWEST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... ISOLATED TO SCATTERED THUNDERSTORMS ARE POSSIBLE ACROSS THE AREA THIS AFTERNOON THROUGH TONIGHT...WITH THE BEST COVERAGE EAST OF HIGHWAY 25 THIS EVENING. THE PRIMARY HAZARDS WILL BE DAMAGING WIND GUSTS AND LARGE HAIL. HOWEVER THERE WILL BE A RISK FOR TORNADOES DURING THE LATE AFTERNOON AND EARLY EVENING. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... FROM SATURDAY AFTERNOON INTO THE OVERNIGHT HOURS...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS THE AREA. FOR LOCATIONS ALONG AND WEST OF A LINE FROM GOVE TO GEM TO STRATTON NEBRASKA...SOME OF THESE STORMS COULD BECOME SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED.
In the hours before
Local storm report, Sep 15, 6:50 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
550 PM MDT THU SEP 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 4 N GOODLAND 39.41N 101.71W
09/15/2016 E2.75 INCH SHERMAN KS NWS EMPLOYEE
WINDOWS ON HOUSE BROKEN, TREES DAMAGED.
0545 PM TSTM WND GST 4 N GOODLAND 39.41N 101.71W
09/15/2016 E80.00 MPH SHERMAN KS NWS EMPLOYEE
&&
DRLocal storm report, Sep 15, 6:53 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
553 PM MDT THU SEP 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND GST 1 N GOODLAND 39.36N 101.71W
09/15/2016 M70 MPH SHERMAN KS ASOS
&&
DRLocal storm report, Sep 15, 6:56 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
556 PM MDT THU SEP 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0545 PM HAIL 5 NNW HOXIE 39.42N 100.47W
09/15/2016 E1.00 INCH SHERIDAN KS PUBLIC
RELAYED VIA SOCIAL MEDIA.
&&
HILLLocal storm report, Sep 15, 6:59 PM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
559 PM MDT THU SEP 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0537 PM HAIL GOODLAND 39.35N 101.71W
09/15/2016 M2.50 INCH SHERMAN KS PUBLIC
RELAYED VIA SOCIAL MEDIA.
&&
HILLLocal storm report, Sep 15, 7:12 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
612 PM MDT THU SEP 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM HAIL BREWSTER 39.36N 101.38W
09/15/2016 E1.25 INCH THOMAS KS TRAINED SPOTTER
&&
HILLLocal storm report, Sep 15, 7:13 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
613 PM MDT THU SEP 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0544 PM TSTM WND GST 7 SSE BREWSTER 39.27N 101.32W
09/15/2016 M67 MPH THOMAS KS MESONET
&&
DRThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 15, 7:00 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Sheridan, Thomas | 45 min |
| Sep 15, 7:43 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Sheridan | 44 min |
| Sep 15, 7:55 PM CDT | Severe Thunderstorm Warning | GLD | Sheridan, Thomas | 50 min |
| Sep 15, 8:35 PM CDT | Severe Thunderstorm Warning | GLD | Decatur, Graham, Norton, Sheridan | 55 min |
| Sep 15, 9:08 PM CDT | Flash Flood Warning | GLD | Decatur, Graham, Norton, Sheridan | 3 hr |
| Sep 15, 9:30 PM CDT | Special Weather Statement | GLD | Graham | 15 min |
| Sep 15, 11:29 PM CDT | Special Weather Statement | GLD | Gove | 16 min |
| Sep 15, 11:41 PM CDT | Areal Flood Warning | GLD | Decatur, Graham, Norton, Sheridan | 12 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.